Well-posedness, optimal control and sensitivity analysis for a class of differential variational-hemivariational inequalities

2021
journal article
article
71
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.affiliationWydział Matematyki i Informatykipl
dc.contributor.authorZeng, Shengda - 378084 pl
dc.contributor.authorMigórski, Stanisław - 130585 pl
dc.contributor.authorLiu, Zhenhaipl
dc.date.accessioned2021-12-12T19:41:43Z
dc.date.available2021-12-12T19:41:43Z
dc.date.issued2021pl
dc.description.number4pl
dc.description.physical2829-2862pl
dc.description.volume31pl
dc.identifier.doi10.1137/20M1351436pl
dc.identifier.eissn1095-7189pl
dc.identifier.issn1052-6234pl
dc.identifier.project823731 - CONMECHpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/285116
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subtypeArticlepl
dc.titleWell-posedness, optimal control and sensitivity analysis for a class of differential variational-hemivariational inequalitiespl
dc.title.journalSIAM Journal on Optimizationpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.affiliationpl
Wydział Matematyki i Informatyki
dc.contributor.authorpl
Zeng, Shengda - 378084
dc.contributor.authorpl
Migórski, Stanisław - 130585
dc.contributor.authorpl
Liu, Zhenhai
dc.date.accessioned
2021-12-12T19:41:43Z
dc.date.available
2021-12-12T19:41:43Z
dc.date.issuedpl
2021
dc.description.numberpl
4
dc.description.physicalpl
2829-2862
dc.description.volumepl
31
dc.identifier.doipl
10.1137/20M1351436
dc.identifier.eissnpl
1095-7189
dc.identifier.issnpl
1052-6234
dc.identifier.projectpl
823731 - CONMECH
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/285116
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subtypepl
Article
dc.titlepl
Well-posedness, optimal control and sensitivity analysis for a class of differential variational-hemivariational inequalities
dc.title.journalpl
SIAM Journal on Optimization
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
15
Views per month
Views per city
Ashburn
3
Beijing
3
Dublin
3
Wroclaw
2
Central
1
Changsha
1
Krakow
1

No access

No Thumbnail Available